# SDR IPXA11564106

- Difficulty date: December 31, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654N0244128
- Part serial: 75724ADF
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO BAY DOOR THRESHOLD INBD SUPPORT IS CORRODED AT NUTPLATES, RBL 20 BS 1380-1440 (DAMAGE IS BEYOND SRM LIMITS).  R & R PANEL IAW SRM 51-40-02.
